On lower bounds for incomplete character sums over finite fields

Özbudak F.

Finite Fields and their Applications, vol.2, no.2, pp.173-191, 1996 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 2
  • Publication Date: 1996
  • Doi Number: 10.1006/ffta.1996.0011
  • Journal Name: Finite Fields and their Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.173-191
  • Middle East Technical University Affiliated: No